| Model Number |
0731401 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The end user reported the hardware connecting the seat frame and main frame of the chair fell out.There was no report of adverse event or injury associated with the reported issue.Replacement hardware was provided to the end user.